# SDR IPXA2024072376565

- Difficulty date: June 3, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 26,863 hours, 16,649 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: A5211038420401
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* FAULT: FWD CREW DOOR AFT LOWER FITTING HAS A CRACK REMOVED AND REPLACED LOWER FITTING CRACK FWD CREW DOOR IAW AMM 52-10-31/401 P/N A5211038420401 BATCH 0004293554. REVIEWED
